# SDR DALA2019081504813

- Difficulty date: August 14, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 63,576 hours, 28,972 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Damaged
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH PRESSURE PANEL - FRAME 36 FOUND HOLE 26 CRACK EXCEEDS REPAIR AREA. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 147-0001:5311-01171- 04A/012 00221 REPAIRED PER PRI 580246-14 REV. 0, 1, 2, 3 AND 4, AND ER/A 580246-14 REV ORIGINAL.
